# SDR DL72S950752

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.25 INCH CRACK IN VERT. WEB RT SIDE OF STAIRWAY STA 1218     PROTRUDING FROM 1ST RIVET IN UPPER ROW.  DAMAGE FOUND AT LETTER CHECK, REPAIRED PER MM 53-11-00 PG 832-833.
